# SDR SIMA200134707

- Difficulty date: December 12, 2001
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145
- Aircraft serial: 145062
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS LEVEL 2 FINDING.  LEFT OMEGA AT FRAME 20 HAS CORROSION ON PREVIOUS REPAIR.  REPAIRED IAW EMB145 SRM 53-21-10.  (M)
